MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS
Model Number 430151-02
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the single port fenestrated bipolar forceps instrument to perform failure analysis.The instrument was found to have one severely bent grip causing misalignment of the grip-tips.There was a 1.92mm offset at the tips.The grips were not found to have cracking damage.The probable root cause of severely bent grips is attributed to damage either during use or reprocessing, as severe misalignment of grip tips can be due to accidental drops, incorrect instrument tray or sink sizes for reprocessing, or overloading the tips.Additional findings related to the reported complaint: the instrument was found to have a dislodged molded insulator on the jaw.The grip tip for the grip with the dislodged molded insulator does appear to be bent.Components adjacent to the dislodged molded insulator do not show damage.The probable root cause is attributed to mechanical impact or excessive force applied to the jaws, such as an accidental drop of the instrument.The missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, a single port fenestrated bipolar forceps instrument was found to have misaligned tips.The customer reported event had no report of patient injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the instrument was not connected to the system during this surgery.No arcing was reported in prior surgeries.

Brand Name
ENDOWRIST SP
Common Device Name
FENESTRATED BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25011166
Report Number2955842-2026-23056
Device Sequence Number16035575
Product Code NAY
UDI-Device Identifier00886874123447
UDI-Public(01)00886874123447(10)K10260115
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430151-02
Device Catalogue Number430151
Device Lot NumberK10260115 0025
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown